# SDR IPXA2024042679193

- Difficulty date: April 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 68,183 hours, 22,827 cycles
- Engine: Ge CF680C2*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 2096M44G01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - CRACK - BRACKET, NO.1 ENGINE LH AFT LOWER LPT COOLING MANIFOLD DUCT SUPPORT AT 7:30 POS (REPLACE) 1. I.A.W. AMM 75-24-03-004-050-H00 & 75-24-03-404-037-H00, REV: 141, REPLACED THE LPTACC MANIFOLD WITH SERVICEABLE PARTS. 2. COMPLETED THIS JOB & CONDITION CHECK SATISFACTORY. 3. IPC VERIFIED AND SERVICEABLE TAG NO.:072576.
